MAUDE Adverse Event Report: ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Model Number TCDS0301-XT
Medical Device Problem Codes Positioning Failure (1158); Premature Activation (1484); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that a triclip procedure was performed to treat degenerative tricuspid regurgitation (tr) with a grade of 4-5.A triclip xt was inserted without issues.A decision was made to use fluoroscopy before using proper imaging to steer down to the valve.However, while steering down to the valve, the clip unintentionally moved and became stuck on the patent foramen ovale (pfo).Troubleshooting was performed to remove the tip of the clip out of the pfo but the clip could not be freed.In an attempt to remove the clip from the pfo, the clip was pulled for 45 minutes.However, the clip had started to detach from the mandrel.The clip was inverted.However, the clip completely detached from the mandrel, and hung on the lock line.A decision was made to remove the entire steerable guide catheter (sgc) all the way back to the incision point.A vascular surgeon then made another incision in the groin, and was able to remove the clip, and closed the groin.One clip was then inserted and successfully deployed on the tricuspid valve, reducing tr to a grade of 2-3.There was no clinically significant delay in the procedure.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to the reported unintended movement, positioning failure, or premature activation.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on available information, a cause for the reported unintended movement could not be conclusively determined.The reported positioning failure (clip stuck in pfo) is a cascading event of the unintended movement.The reported premature activation appears to be a cascading event of the positioning failure (related to troubleshooting performed to remove clip from pfo).The reported surgical intervention was a result of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.Codes removed: type of investigation: 4118 types of investigation not yet determined.Investigation findings: 3233 results pending completion of investigation.Investigation conclusions: 11 conclusions not yet available.
 
Event or Problem Description

Brand Name
TRICLIP G4 SYSTEM
Common Device Name
TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22750252
Report Number2135147-2025-04416
Device Sequence Number13179836
Product Code NPS
UDI-Device Identifier05415067047731
UDI-Public(01)05415067047731(17)260415(10)50415R1101
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P230007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/15/2026
Device Model NumberTCDS0301-XT
Device Catalogue NumberTCDS0301-XT
Device Lot Number50415R1101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRICLIP STEERABLE GUIDE CATHETER.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown